# SDR CALA2017051901498

- Difficulty date: May 19, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 65,902 hours, 7,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR SLIDE EMERGENCY LIGHTS AT DOOR 1 RT AND 4 LT IS INOP. RELAMPED EXTERIOR SLIDE LIGHT AT DOORS 1R AND 4L. OPS CHECK GOOD REF AMM 33-51-04.
